Atıf Formatları
Bounds on partition dimension of Peterson graphs
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

A. J. M. Khalaf Et Al. , "Bounds on partition dimension of Peterson graphs," JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES , vol.42, no.7, pp.1569-1588, 2021

Khalaf, A. J. M. Et Al. 2021. Bounds on partition dimension of Peterson graphs. JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES , vol.42, no.7 , 1569-1588.

Khalaf, A. J. M., Nadeem, M. F., Azeem, M., Cancan, M., & Farahani, M. R., (2021). Bounds on partition dimension of Peterson graphs. JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES , vol.42, no.7, 1569-1588.

Khalaf, Abdul Et Al. "Bounds on partition dimension of Peterson graphs," JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES , vol.42, no.7, 1569-1588, 2021

Khalaf, Abdul J. Et Al. "Bounds on partition dimension of Peterson graphs." JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES , vol.42, no.7, pp.1569-1588, 2021

Khalaf, A. J. M. Et Al. (2021) . "Bounds on partition dimension of Peterson graphs." JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES , vol.42, no.7, pp.1569-1588.

@article{article, author={Abdul Jalil M. Khalaf Et Al. }, title={Bounds on partition dimension of Peterson graphs}, journal={JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES}, year=2021, pages={1569-1588} }